# SDR AALA20151127010

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N178AA
- Make and model: Boeing 757223
- Aircraft serial: 32398
- Aircraft time: 44,687 hours, 13,065 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Transceiver
- Part number: 6225132109
- Part serial: 6377
- Condition: Faulty
- Location: Weather Radar
- Part time: 13,923 hours, 4,608 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR INTERRUPT, EMER DECLARED, LANDING UNEVENTFUL, & ACFT OVERWEIGHT.  WEATHER RADAR FAILED IN FLIGHT.  R & R WEATHER RADAR TRANSCEIVER IAW AMM 34-43-00.  OPERATIONAL CHECKED GOOD.
